| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not received for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient with bilateral intraocular lens (iol) implants had visual issues of hazy vision.Lasik enhancements were done for both iols (ou) to bring their vision into optimal focus; however, vision is still blurry and patient is being treated for dryness.It was learned that about two weeks post-implant, the right eye (od) also developed poor night vision and about 8 months later the iol was explanted.A non johnson and johnson iol was placed as the replacement lens.Account indicated that a vitrectomy was performed.No further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Returned to manufacturer on: apr 27 2022.Section h3: device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could contribute to visual impairment could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Based on the complaint investigation results the complaint issue could not be confirmed.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that unplanned vitrectomy and enhancement of refractive procedure : surgical procedure repeated were codes that were inadvertently missed to be explained in section h10 text in the initial report.A supplemental correction this time is submitted to correct this error.Section h6: health effect impact code: 4625 (unplanned vitrectomy and enhancement of refractive procedure : surgical procedure repeated).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.